MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID
Model Number HL-390-38
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received in with damaged printed circuit board (pcb), cracked tank cover, and corroded drain fitting.Functional testing could not duplicate the leak complaint, the device ran for several hours with a temperature check and disposable without any problems.The probable cause is a disposable or temperature check at the customer site.Replaced the pcb, drain fitting, and tank cover.Performed preventative maintenance (pm).The device passed all functional tests after repairs and pm.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.
 
Event or Problem Description
It was reported that the device was leaking water near the connection where you put the tubing set.The event occurred during preventive maintenance inspection in the biomed shop.There was no patient involvement and no patient harm/adverse event reported.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19822392
Report Number3012307300-2024-06567
Device Sequence Number21006342
Product Code LGZ
UDI-Device Identifier10695085002826
UDI-Public(01)10695085002826(11)160502
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-390-38
Device Catalogue NumberCON-HL-390-38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown